Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

MINTOP 5 % FOAM - twics daily for 3 months -ANDROANAGEN tab- once daily for 3 months, OK or NOT?

Hi Doctor, I am having severe hair loss problem since a year.. I was initially located in Kerala and now moved to Bangalore as a part of My career. The hair fall is more on both sides of the front...the density of my hair is decreasing day by day... Mainly on sides of my head... So I consulted a doctor regarding the same... He prescribed me two medicines. -MINTOP 5 % FOAM - twics daily for 3 months -ANDROANAGEN tab- once daily for 3 months.. I was planning to start from this week.. Before that I just want to ask you about this medicine .My questions are 1.How long will I need to take this medicine.. 2. Wil I get hair growth back on the sides where I have lost my hair.. 3.Will the density of hair triggering new hair growth 4.What is the the androanagen tab for..?? 5.I am working in night shifts..(will be in office from 5:30pm to 02:30 am in office) Is that a reason for hairloss.. ? 6. Kindly provide me a proper diet plan for me to follow? Kindly answer my each questions individually...
Asked On : Wed, 13 Jul 2011
Answers:  2 Views:  7057
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
you are having androgenetic alopecia or male pattern baldness. you need to take treatment as long as you want to have hairs over your scalp. you have been prescribed appropriate treatment. with this medication there will be new hair growth as well as their density and texture will also improve. other options are hair transplantation, weaving and bonding.
have patience, you will be rewarded.
Answered: Mon, 25 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Working in night shifts is a cause of increasing the Pitta due to which problems like hair loss take place.
You need to take Virechan (mild purgation)by consulting ayu. doctor.
Apply Vatajatadi Tail on scalp everyday,avoid using chemical shampoo.
Your diet should include vit E,calcium supplements.
Answered: Wed, 13 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor